MAUDE Adverse Event Report: SURE-T PARADIGM; CONTACT DETACH G29 46/6 PCC

SURE-T PARADIGM; CONTACT DETACH G29 46/6 PCC
Model Number MMT-862
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4) event occurred in netherlands on (b)(6) 2020, the patient's mother reported that the infusion set's needle broke off in the body.The infusion set was inserted last weekend in the patient's buttock.No further information available.

Brand Name
SURE-T PARADIGM
Common Device Name
CONTACT DETACH G29 46/6 PCC
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key16377881
Report Number3003442380-2023-00165
Device Sequence Number12282476
Product Code FPA
UDI-Device Identifier05705244005495
UDI-Public05705244005495
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date08/01/2022
Device Model NumberMMT-862
Device Lot Number5288774
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2023
Initial Report FDA Received Date02/15/2023
Patient Sequence Number1
Patient SexUnknown